# SDR CA060116005

- Difficulty date: January 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amd FALCON900B
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: TVT10728H3
- Part serial: 91
- Condition: Seized
- Part time: 3,067 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE ON THE GROUND WITH THE APU RUNNING, SMOKE WAS OBSERVED IN THE CABIN.  THE CREW IMMEDIATELY SHUT DOWN THE APU.  THE TURBO COOLING FAN WAS FOUND SEIZED.
